# SDR CALA2015070900557

- Difficulty date: July 9, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 33,584 hours, 11,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Roll Pin
- Condition: Missing
- Location: R1 Door
- Component: Latch
- Component part number: 65C1990141
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR INFLATION CHAIN BROKEN.  THE CTR CHAIN THAT`S ATTACHED FROM GIRT BAR TO ESCAPE SLIDE PACK.  REPLACED R1 DOOR SLIDE COVER LATCH ASSEMBLY IAW AMM 25-66-01-400 -801.  UPON ARRIVAL TO ACFT WE DISCOVERED A ROLL PIN MISSING ATTACHING THE LATCH BLOCK ASSEMBLY TO THE LATCH BRACKET, PAN ASSEMBLY.  A PICTURE OF THE LATCH IS IN AMM 25-66-01-400-801 FIGURE 602 ESCAPE SYS INSPECTION SHEET 2.
